# SDR 2004FA0000252

- Difficulty date: November 6, 2003
- Submitted: March 3, 2004
- Operation: General aviation
- Aircraft: N354C
- Make and model: Aviat A-1B
- Aircraft serial: 2119
- Engine: Lyc O360*
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Aileron
- Condition: Mislocated
- Location: Wings
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RIVET IN AILERON LEADING EDGE HAD CAUGHT CORNER OF RIB INSTEAD OF THROUGH CENTER OF RIB.  CONDITION IN BOTH LEFT AND RIGHT AILERONS AT WS123.    REPAIRED CONDITION IAW MFG LETTER OF INSTRUCTION.
